# SDR SWAA2022120773223

- Difficulty date: November 18, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 123YAC IN THE FWD CARGO BAY.  FABRICATED A NEW CEILING ACCESS PANEL IAW AMM 25-52-01-201-801, AND DRAWING 453A1210-12, REV M.
